# SDR SWAA2023061953066

- Difficulty date: May 27, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 32,562 hours, 15,226 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FIXED WING PANEL BETWEEN LEFT AFT FLAPS BRACKET CRACKED- MARKED<[01] INSTALLED NEW INTERCOASTAL PER SRM 51-40-02.
